ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

Volume 15, 2013, Issue 3

Weighted Frechet spaces of entire functions from the class of power series spaces of finite type


Abanin, A. V. , Sergunin P. S. , Tien, P. T.
Vladikavkaz Mathematical Journal. 2013 . Vol. 15. Issue 3. P.3-6
DOI 10.23671/VNC.2014.3.7347
 

On division problem in nonradial weighted spaces of entire functions


Abanina D. A. , Kuzminova A. V.
Vladikavkaz Mathematical Journal. 2013 . Vol. 15. Issue 3. P.7-18
DOI 10.23671/VNC.2014.3.7348
 

A priori estimates of the solutions of nonlocal boundary value problems for a pseudo-parabolic equation


Beshtokov, M. Kh.
Vladikavkaz Mathematical Journal. 2013 . Vol. 15. Issue 3. P.19-36
DOI 10.23671/VNC.2014.3.7349
 

A linear continuous right inverse to the representation operator in \((LB)\)-spaces


Varziev V. A.
Vladikavkaz Mathematical Journal. 2013 . Vol. 15. Issue 3. P.37-44
DOI 10.23671/VNC.2014.3.7350
 

Analysis of stress-strain state of the naturally twisted rod bending by transverse force on the basis of the finite element method


Ustinov Yu. ј. , Kurbatova N. V. , Chumakova ≈. S.
Vladikavkaz Mathematical Journal. 2013 . Vol. 15. Issue 3. P.45-53
DOI 10.23671/VNC.2014.3.7351
 

Algebraic band preserving operators


Kusraeva, Z. A.
Vladikavkaz Mathematical Journal. 2013 . Vol. 15. Issue 3. P.54-57
DOI 10.23671/VNC.2014.3.7352
 

The search for universal parameters for the models of morphogenesis


Nazarov M. N.
Vladikavkaz Mathematical Journal. 2013 . Vol. 15. Issue 3. P.58-66
DOI 10.23671/VNC.2014.3.7353
 

Geodesic orbit Riemannian metrics on spheres


Nikonorov, Yu. G.
Vladikavkaz Mathematical Journal. 2013 . Vol. 15. Issue 3. P.67-76
DOI 10.23671/VNC.2014.3.10846
 

Generalized functional calculus on vector lattices


Tasoev B. B.
Vladikavkaz Mathematical Journal. 2013 . Vol. 15. Issue 3. P.77-88
DOI 10.23671/VNC.2014.3.10847
 

Abraham Robinson (1918--1974)


Kutateladze, S. S.
Vladikavkaz Mathematical Journal. 2013 . Vol. 15. Issue 3. P.89-93
 

Sergei Sobolev, a genius of natural sciences


Kutateladze, S. S.
Vladikavkaz Mathematical Journal. 2013 . Vol. 15. Issue 3. P.94-96
 

Dzhemal Gurievich Sanikidze (on his 80's anniversary)



Vladikavkaz Mathematical Journal. 2013 . Vol. 15. Issue 3. P.97-98
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2022 ёжный математический институт